# SDR F3LA2010072500505

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5347715400000
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE 0414, AFT CARGO DOORS SILL SHEET HAS 4 AREAS OF CORROSION MEASURING 4.5 SQUARE INCHES TOTAL.  REMOVED CORROSION IAW A319 SRM 51-74-00 PARA 5.A (3).  ALL AREAS WITHIN LIMITS IAW A319 SRM 51-73-11 PARA 1. B RE-PROTECTED AREAS IAW A319 SRM 51-21-11 PARA 2.B AND SRM 51-75-12 PARA 4.
